# SDR SWAA2025040805059

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR CLIP AT ACB BS867 LBL5 WL161. MARKED<[01] REMOVED AND REPLACED STR CLIP AT ACB BS867 LBL5 WL161 IAW SRM 51-40-02-0G AND DWG# 146A1282 REV:C;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
